Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The torsion of $ p$-ramified Iwasawa modules II


Author: Satoshi Fujii
Journal: Proc. Amer. Math. Soc. 136 (2008), 461-466
MSC (2000): Primary 11R23
Published electronically: October 24, 2007
MathSciNet review: 2358484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove the existence of a non-trivial torsion of the $ 3$-ramified Iwasawa mocule over the $ \mathbb{Z}_3^2$-extension of an imaginary quadratic field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R23

Retrieve articles in all journals with MSC (2000): 11R23


Additional Information

Satoshi Fujii
Affiliation: Department of Mathematical Sciences, Graduate School of Science and Engineering, Keio University, Hiyoshi, Kohoku-ku, Yokohama City, Kanagawa, 223-8522, Japan
Email: moph@a2.keio.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09029-6
PII: S 0002-9939(07)09029-6
Received by editor(s): August 9, 2006
Received by editor(s) in revised form: December 7, 2006
Published electronically: October 24, 2007
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.